On the influence of the degree of summability of coefficients of differential operators on the rate of equiconvergence of spectral expansions. I
Differencialʹnye uravneniâ, Tome 34 (1998) no. 5, pp. 619-628 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1998_34_5_a3,
     author = {I. S. Lomov},
     title = {On the influence of the degree of summability of coefficients of differential operators on the rate of equiconvergence of spectral {expansions.~I}},
     journal = {Differencialʹnye uravneni\^a},
     pages = {619--628},
     year = {1998},
     volume = {34},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1998_34_5_a3/}
}
TY  - JOUR
AU  - I. S. Lomov
TI  - On the influence of the degree of summability of coefficients of differential operators on the rate of equiconvergence of spectral expansions. I
JO  - Differencialʹnye uravneniâ
PY  - 1998
SP  - 619
EP  - 628
VL  - 34
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/DE_1998_34_5_a3/
LA  - ru
ID  - DE_1998_34_5_a3
ER  - 
%0 Journal Article
%A I. S. Lomov
%T On the influence of the degree of summability of coefficients of differential operators on the rate of equiconvergence of spectral expansions. I
%J Differencialʹnye uravneniâ
%D 1998
%P 619-628
%V 34
%N 5
%U http://geodesic.mathdoc.fr/item/DE_1998_34_5_a3/
%G ru
%F DE_1998_34_5_a3
I. S. Lomov. On the influence of the degree of summability of coefficients of differential operators on the rate of equiconvergence of spectral expansions. I. Differencialʹnye uravneniâ, Tome 34 (1998) no. 5, pp. 619-628. http://geodesic.mathdoc.fr/item/DE_1998_34_5_a3/